Monotonicity of facet numbers of random convex hulls

Bonnet, Gilles; Grote, Julian; Temesvari, Daniel; Thäle, Christoph; Turchi, Nicola; Wespi, Florian (2017). Monotonicity of facet numbers of random convex hulls. Journal of mathematical analysis and applications, 455(2), pp. 1351-1364. Elsevier 10.1016/j.jmaa.2017.06.054

[img]
Preview
Text
BonnetGroteTemesvariThaeleTurchiWespi2017_Revised.pdf - Accepted Version
Available under License Creative Commons: Attribution-Noncommercial-No Derivative Works (CC-BY-NC-ND).

Download (190kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Wespi, Florian

Subjects:

500 Science > 510 Mathematics

ISSN:

0022-247X

Publisher:

Elsevier

Language:

English

Submitter:

David Ginsbourger

Date Deposited:

19 Mar 2018 17:25

Last Modified:

16 Nov 2019 02:30

Publisher DOI:

10.1016/j.jmaa.2017.06.054

BORIS DOI:

10.7892/boris.112915

URI:

https://boris.unibe.ch/id/eprint/112915

Actions (login required)

Edit item Edit item
Provide Feedback